# SDR DALA1011783224

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 56,128 hours, 25,201 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, MX FOUND ROW 26A PATHWAY EMERGENCY LIGHT INOPERATIVE.  MX REPAIRED BROKEN WIRE AT SEAT 26A AND FUNCTIONAL CHECK WAS OK. ACFT RETURNED TO SERVICE.
